Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Pollicott, Mark

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:1339
Abstract pages:510
Full texts:196
References:45
E-mail:

http://www.mathnet.ru/eng/person28021
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/140805

Publications in Math-Net.Ru
2017
1. Mark Pollicott, “A note on the shrinking sector problem for surfaces of variable negative curvature”, Trudy Mat. Inst. Steklova, 297 (2017),  281–291  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 254–263  isi  scopus
2007
2. O. Jenkinson, M. Pollicott, “A Dynamical Approach to Accelerating Numerical Integration with Equidistributed Points”, Trudy Mat. Inst. Steklova, 256 (2007),  290–304  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 256 (2007), 275–289  scopus
1997
3. W. Parry, M. Pollicott, “Stability of mixing for toral extensions of hyperbolic systems”, Trudy Mat. Inst. Steklova, 216 (1997),  354–363  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 216 (1997), 350–359

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021